Lybrate.com has an excellent community of Physiotherapists in India. You will find Physiotherapists with more than 34 years of experience on Lybrate.com. You can find Physiotherapists online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. B M Makkar
Spinal Surgery Disorders
Treatment of Neurological Problems
Treatment of Knee replacement
Treatment of Nerve And Muscle Disorders
Treatment of Hip Disorders
Neuro Physiotherapy Treatment
Treatment of Knee Injury
Pregnancy Exercise Therapy
Treatment of Sports Injuries
Treatment of Splinting
Treatment of Spondylosis
Arthritis And Pain Management Treatment
Heat Therapy Treatment
Post Pregnancy Classes
Orthopedic Physical Therapy
Treatment of Shin Splints
Submit a review for Dr. B M MakkarYour feedback matters!
I am having diabetic (type2) since 18 years and BP since 12 years. I am under insulin and medication for both. The sensation in the foot is slightly reduced and as advised by doctor, I am using MCR footwear within house also. Last week, I had to visit a temple where I walked without footwear for about 100 feet, but with socks. Though I was very carefully walking, but some objects like stone or like that must pressed without my knowledge, though no injury but I am having leg pain till waist (left leg). But I am doing my regular activities like walking, driving, but with pain. Is there any treatment is required . Normally I am avoiding the places where I need to go barefoot. But this time it was a important family function & not having any choice. Please advise me sir.
Doctor mere hand ki sabse choti finger halki si uper se thedi ya injured ho gyi h aour m soch rha tha k vo apne aap thik ho gaegi but 1 months ho gya h vo vaise k vaisi hi h aour usme bhot pain hota h please ap kuch esa bataeye jise m ghr pr hi use thik krdu please help me ya koi teblet ye koi jel please help me doctor.
Hello Dr. I have experiencing foot heel pain since 2 months after waking up in morning. I have 167 cm in height and weighed 82 kg. After consulting Dr. I have tested my uric acid level which comes too high 9.2.My SGPT level is bit high. please help me how I can reduce it. And is it dangerous for me?
While walking or climbing up & down the stairs, I have been experiencing pain on the inner side of my both knee-joints, for the last three years. I got my left knee - joint operated upon in November, 2011. I am a retired individual male, 62 years old. My height is 5 Feet 3 Inches approximately & weight 90 kgs. Approximately. I am on medication for High Blood Pressure for last five years & have been taking regularly one tablet each, Hyzaar 50 mg. ( Lozarton ) & Cozaar 50 mg / 25 mg ( Lozarton / Hydrochlorothiazide ). Other than that, I am not experiencing any medical problem as such & not taking any other medicine(s). Would appreciate if you kindly advise appropriate treatment for my right knee-joint.
I have a back problem whenever I bend I get a bad ache and I am only twenty four and married what is the issue.
It results from severe vasospasm in response to a temperature change, causes marked and typically sharply demarcated pallor of one or more digits. As circulation recovers, the digit becomes blue (cyanotic) and then bright red because of rebound hyperaemia — the triphasic response. Raynaud ’s is commoner in females than males. In young women the condition is often a harm less nuisance, requiring warm gloves and sometimes vasodilators. Its onset for the first time in older people warrants investigation. Raynaud ’s may also be part of a systemic autoimmune disorder (rheumatoid arthritis, systemic lupus erythematosus, or systemic sclerosis), and it occasionally leads to necrosis. When associated with rheumatoid disease, Raynaud ’s can be extremely severe and requires specialist referral. It can also occur in people who use vibrating tools. Roughly two out of three patients with primary Raynaud ’s phenomenon have spontaneous resolution of their symptoms (Spencer - Green, 1998).